# SDR IPXA12572145

- Difficulty date: February 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 453N180164
- Condition: Corroded
- Location: Bs 1480 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO,  BS 1480 RT SIDEWALL ATTACH ANGLE CORRODED JUST BELOW S26R.  REMOVED SIDEWALL ATTACH ANGLE AND REPLACED WITH NEW ANGLE IAW SRM 51-40-02 AND GMM 9-10-01-4.
